Aspirin

Aspirin belongs to the nonsteroidal anti-inflammatory (NSAIDs) group of drugs. It is used to relieve mild to moderate pain caused by headaches, toothaches, and muscle aches. It is used in lower doses to reduce the risk of stroke and heart attack, as it prevents blood clots.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What does my cardiac CT show?

Query: Hi doctor, Just now I got my cardiac CT report. I seek opinion of my radiology report before I see my cardiologist in a couple of weeks. Conclusion is that the stress test and echocardiogram results were fine. The CT cardiac report is as follows: Moderate coronary calcification detected with CAC sc...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Your report (attachment removed to protect patient identity) is suggestive of coronary artery disease. But, the good news is that this does not require any intervention treatment if there are no symptoms associated like chest pain on exertion. ...  Read Full »

I get a cramp-like feeling in my chest. Why?

Query: Hi doctor, Since last two to three years I have high blood pressure ranging 145/95 mmHg. This was mainly due to less physical activity and anxiety. I had medicine Telma 40, Telmaxx 25 etc., only one at a time. But, BP and anxiety did not get controlled. Again doctor advised me for Cilacar 5 mg twice...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have thoroughly gone through your case and reports (attachment removed to protect patient identity) and can well understand your genuine health concerns.  Read Full »

My balance gets impaired when I shake my head. Please help.

Query: Hello doctor, I am a 51 year old male. I have never had any medical condition prior. I spent a very cold day outside and woke up the next day with a feel of dizzy (like I am drunk), queasy and tired. There is no pain, cough or discharge. When I move my head from side to side my balance gets impaired...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your problem seems to be due to inner ear infection leading to impairment of balance on head movements and ringing sensation in ear known as tinnitus. You need ear examination and complete vestibular functions assessment and evaluation by an ENT (ear, nose and throat...  Read Full »

What vitamin deficiency causes nosebleeds?

Query: Hello doctor, My mother is 68 years old, and two of her recent consecutive blood reports show very high vitamin B12 levels, over 1500. Her nose has bled for 3 to 4 times in the last six months. Last week, the bleeding was not stopping so she had to be admitted. She has undergone a valve replacement ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. The following can be the reasons for her nosebleed, which is also called as epistaxis. Is she on blood thinners? It can be a likely cause for epistaxis in her case. Hypertension can also be a contributory factor if present. She will need an ENT examination and test ac...  Read Full »

Can I take Concor 2.5 mg to control the rise of BP during anxiety?

Query: Hi doctor, I am suffering from high blood pressure for the last three years. During discomfort, the reading comes around 140-148/90-98 mmHg. In normal times, it is 120/80 mmHg. Presently, I have been taking Cilacar 10 in the morning after breakfast and Ecosprin AV 75 at night as suggested by my doct...  Read Full »


Dr. Anoop Mathew

Cardiologist

Answer: Hi, Welcome to icliniq.com. You have hypertension (high blood pressure), which is out of control occasionally during episodes of anxiety. The baseline BP control is fine. I would suggest adding a new medicine, tablet Concor 2.5 mg (Bisoprolol) once daily at 8 AM. Consult your specialist doctor, d...  Read Full »

Can Coumadin be replaced with Aspirin?

Query: Hi doctor, My mother is 91 years old. She is currently taking 4.5 mg of Coumadin a day. She has developed a very itchy rash on most of her body. She has been on Coumadin for six years, but this dosage is particularly high for her. Her INRs were only showing 1.2 to 1.4, which is why it was increased ...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: No, as she was already on Coumadin (Warfarin) since a long time, it cannot be the cause of the rash. Aspirin and Coumadin have different methods of action and one cannot be used in place of another. Both may be used. A prefer...  Read Full »

I had one injection of Fondum based upon ECG and under medication. Should I consult a cardiologist?

Query: Hello doctor,I am recommended the injection Fondum based upon the ECG. The ECG report says the blood supply to one valve is less other all is fine, already taken one. Also, other medicines as Rosumac gold (Aspirin, Rosuvastatin, Clopidogrel), Sorbitrate. Should I take balance two injections of Fondu...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. These medicines are given for acute coronary syndromes. Please send me ECG so that I can guide you accordingly that what to do next. Please tell about the age of patient, symptoms, and any blood tests performed.   Read Full »

I am suggested to have Aspirin after seeing my uterine arterial PI in ultrasound. Why?

Query: Hello doctor, I am a 30-year-old. I had IVF frozen embryo transfer due to my husband having a reciprocal balanced translocation. The embryo was tested genetically to ensure it was not unbalanced before transfer. I had a 13 weeks and one-day ultrasound that showed uterine arterial PI in the right ar...  Read Full »


Dr. Neha Singh Rathod

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Since your uterine artery is showing some changes, Aspirin is started prophylactically, and there is nothing to worry about. Usually, it will settle down as the baby grows. Often ultrasound is accurate up to 80 to 90 %. Fetal growth restriction is quiet unlikely, as ...  Read Full »

Why do I have chest pain during deep breathing?

Query: Hi doctor, I am a 68 year old male. My height is 5'4" and weight is 142 lbs. I stopped smoking at the age of 38. I drink on an average of half bottle of beer a day at most. I do prepare my own food, which is mostly organic. I eat meat, egg, little dairy, vegetables, a fair amount of raw food, seeds...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. As your chest pain and heaviness is related to exertion (walking) a possibility that it is of cardiac origin cannot be neglected. A very important feature of stable angina is angina on exertion. The stabbing pain and dull nature, which can better be termed as chest hea...  Read Full »

What is Lp-PLA2 test done for?

Query: Hi doctor, I am a 47 year old female. My height is 5'4" and weight is 120 pounds. I have slightly elevated cholesterol level and so I had a blood test done before three months for Lp-PLA2, which came back high. I had it repeated this week, exactly three months later and it came back double high. I ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Lp-PLA2 (lipoprotein-associated phospholipase A2) is a marker of inflammation and can be raised in any atherosclerosis or even inflammatory conditions like rheumatoid arthritis. However predominantly it is used as a cardiac marker. I need few det...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.